# SDR F3LA2016052000047

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 45,695 hours, 22,398 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REFERENCE LOG PAGE 1043522, DURING CLIMB OUT, THE CREW NOTICED AN OIL FUME SMELL IN COCKPIT & CABIN.  THE ACFT RETURNED.  MX DISCOVERED OIL SPILL AROUND APU AIR INLET & DUCT ASSEMBLY.  CLEANED AREA OF OIL & PERFORMED LEAK CHECK.  RAN NR ONE & TWO PACK WITH BLEED AIR.  RAN NR ONE & NR TWO ENG, NO LEAKS NOTED, OPERATIONAL CHECKED GOOD IAW AMM 05-50-00-810-831A.
